On the Conjecture by Demyanov–Ryabova in Converting Finite Exhausters

No Preview Available
Citations
Scopus:
Altmetric:
Altmetric::
Associated Records
Authors
File Licence
Editors
Date
2017-09
Source Title
Journal of Optimization Theory and Applications
Journal Title
Journal ISSN
Volume Title
Publisher
Springer
Melbourne Authors
Affiliation
School of Mathematics and Statistics
Document Type
Journal Article
Subject Code
Citation
Sang, T. (2017). On the Conjecture by Demyanov–Ryabova in Converting Finite Exhausters. Journal of Optimization Theory and Applications, 174 (3), pp.712-727. https://doi.org/10.1007/s10957-017-1141-0.
Access Status
This item is currently not available from this repository
Access URL
Open Access URL
Open Access at PMC
Linked Resource URL
NHMRC Grant Code
ARC Grant Code
Description
Abstract
The Demyanov–Ryabova conjecture is a geometric problem originating from duality relations between nonconvex objects. Given a finite collection of polytopes, one obtains its dual collection as convex hulls of the maximal facet of sets in the original collection, for each direction in the space (thus constructing upper convex representations of positively homogeneous functions from lower ones and, vice versa, via Minkowski duality). It is conjectured that an iterative application of this conversion procedure to finite families of polytopes results in a cycle of length at most two. We prove a special case of the conjecture assuming an affine independence condition on the vertices of polytopes in the collection. We also obtain a purely combinatorial reformulation of the conjecture.
Notes
Terms of Use
Keywords
Publisher Licence